# SDR AALA202102229013

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 10,182 hours, 1,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SLIDE INDICATOR NOT SECURE.  FELL OUT AND PLACED BACK IN.  RESECURED SLIDE ARM INDICATOR LIGHT ON DOOR 4R SLIDE ARM/DISARM PANEL.
